Existence Results for Second-order Neutral Functional Differential and Integrodifferential Inclusions in Banach Spaces
MetadataShow full metadata
In this paper, we investigate the existence of mild solutions on a compact interval to second order neutral functional differential and integrodifferential inclusions in Banach spaces. The results are obtained by using the theory of continuous cosine families and a fixed point theorem for condensing maps due to Martelli.
CitationLee, H. J., Park, J., & Park, J. Y. (2002). Existence results for second-order neutral functional differential and integrodifferential inclusions in Banach spaces. Electronic Journal of Differential Equations, 2002(96), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.